Alert archive / Missouri / Snow Advisories in 2008
Snow Advisory 2, NWS St. Louis, MO
NWS St. Louis, MO issued this snow advisory at Mar 6, 2008, 1:55 PM CST for 5 counties in Missouri; Marion County, Randolph County, Washington County, Illinois. It took effect at Mar 6, 2008, 7:18 PM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2008, 1:55 PM CST (19:55 UTC)
- In effect from
- Mar 6, 2008, 7:18 PM CST
- Expired
- Mar 7, 2008, 10:49 AM CST
- In force
- 16 hr
- Issued by
- NWS St. Louis, MO
Counties Marion County, IL, Randolph County, IL, Washington County, IL, Iron County, MO, Madison County, MO, Reynolds County, MO, Saint Francois County, MO, Sainte Genevieve County, MO
The radar
The St Louis radar (KLSX), 103 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KLSX 061955 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 155 PM CST THU MAR 6 2008 ...WINTER STORM TO IMPACT THE MID SOUTH THROUGH THE LOWER OHIO VALLEY... .A MAJOR STORM SYSTEM WILL BE DEVELOPING ALONG THE GULF COAST THROUGH TONIGHT AND THEN WILL MOVE NORTHEAST INTO THE MID ATLANTIC REGION BY SATURDAY. THIS WILL BRING ACCUMULATING SNOW TO SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. MOZ084-085-099-070800- /O.UPG.KLSX.WS.A.0006.080307T0600Z-080308T1200Z/ /O.NEW.KLSX.SN.Y.0002.080307T0600Z-080308T1200Z/ IRON-MADISON-REYNOLDS- 155 PM CST THU MAR 6 2008 ...SNOW ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW WILL DEVELOP TONIGHT AND CONTINUE INTO FRIDAY NIGHT. WHILE THE INTENSITY WILL NOT NECESSARILY BE HEAVY...THE LONG PERSISTENCE OF SNOWFALL WILL LEAD TO ACCUMULATIONS OF SEVERAL INCHES IN THE ADVISORY AREA. BY LATE FRIDAY NIGHT...ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED...WITH ISOLATED 6 INCH AMOUNTS POSSIBLE. DUE TO THE NATURE OF THE STORM IN THAT THERE WILL BE A PERSISTENT SNOW BAND OVER A LONG PERIOD OF TIME IN ONE GENERAL AREA...A SHARP NORTHWESTERN GRADIENT IN SNOW ACCUMULATIONS IS EXPECTED WHERE THE SNOW CUTS OFF. WHERE THIS NORTHWESTERN CUTOFF EXACTLY ENDS UP BEING DOES HAVE SOME UNCERTAINTY STILL. NORTH WINDS WITH GUSTS TO 30 MPH ARE ALSO ANTICIPATED WITH THIS STORM. A SNOW ADVISORY MEANS THAT AN AVERAGE OF UP TO 5 INCHES OF SNOW ARE EXPECTED ACROSS THE ADVISORY AREA. ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW BEGINS...SO MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE ESPECIALLY ALERT WHEN APPROACHING BRIDGES...OVERPASSES...AND CURVES. $$ ILZ070-074-079-MOZ074-075-070800- /O.NEW.KLSX.SN.Y.0002.080307T0600Z-080308T1200Z/ MARION IL-WASHINGTON IL-RANDOLPH IL-ST. FRANCOIS-STE. GENEVIEVE- INCLUDING THE CITIES OF...SALEM...CHESTER...FARMINGTON 155 PM CST THU MAR 6 2008 ...SNOW ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SATURDAY. SNOW WILL DEVELOP LATE TONIGHT AND FRIDAY MORNING AND CONTINUE INTO FRIDAY NIGHT. WHILE THE INTENSITY WILL NOT NECESSARILY BE HEAVY...THE LONG PERSISTENCE OF SNOWFALL WILL LEAD TO ACCUMULATIONS OF SEVERAL INCHES IN THE ADVISORY AREA. BY LATE FRIDAY NIGHT...ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED...WITH ISOLATED 6 INCH AMOUNTS POSSIBLE. DUE TO THE NATURE OF THE STORM IN THAT THERE WILL BE A PERSISTENT SNOW BAND OVER A LONG PERIOD OF TIME IN ONE GENERAL AREA...A SHARP NORTHWESTERN GRADIENT IN SNOW ACCUMULATIONS IS EXPECTED WHERE THE SNOW CUTS OFF. WHERE THIS NORTHWESTERN CUTOFF EXACTLY ENDS UP BEING DOES HAVE SOME UNCERTAINTY STILL. NORTH WINDS WITH GUSTS TO 30 MPH ARE ALSO ANTICIPATED WITH THIS STORM. A SNOW ADVISORY MEANS THAT AN AVERAGE OF UP TO 5 INCHES OF SNOW ARE EXPECTED ACROSS THE ADVISORY AREA. ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW BEGINS...SO MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE ESPECIALLY ALERT WHEN APPROACHING BRIDGES...OVERPASSES...AND CURVES. $$ TES
4 follow-up statements
000 WWUS43 KLSX 070118 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 718 PM CST THU MAR 6 2008 ...WINTER STORM TO IMPACT THE MID SOUTH THROUGH THE LOWER OHIO VALLEY... .A MAJOR STORM SYSTEM WILL BE DEVELOPING ALONG THE GULF COAST THROUGH TONIGHT AND THEN WILL MOVE NORTHEAST INTO THE MID ATLANTIC REGION BY SATURDAY. THIS WILL BRING ACCUMULATING SNOW TO SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. ILZ070-074-079-MOZ074-075-084-085-099-071330- /O.EXT.KLSX.SN.Y.0002.080307T0118Z-080308T1200Z/ MARION IL-WASHINGTON IL-RANDOLPH IL-ST. FRANCOIS-STE. GENEVIEVE- IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...SALEM...CHESTER...FARMINGTON 718 PM CST THU MAR 6 2008 ...SNOW ADVISORY NOW IN EFFECT UNTIL 6 AM CST SATURDAY... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST SATURDAY. SNOW WILL DEVELOP THIS EVENING AND CONTINUE INTO FRIDAY NIGHT. WHILE THE INTENSITY WILL NOT NECESSARILY BE HEAVY...THE LONG PERSISTENCE OF SNOWFALL WILL LEAD TO ACCUMULATIONS OF SEVERAL INCHES IN THE ADVISORY AREA. BY LATE FRIDAY NIGHT...ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED...WITH ISOLATED 6 INCH AMOUNTS POSSIBLE. DUE TO THE NATURE OF THE STORM IN THAT THERE WILL BE A PERSISTENT SNOW BAND OVER A LONG PERIOD OF TIME IN ONE GENERAL AREA...A SHARP NORTHWESTERN GRADIENT IN SNOW ACCUMULATIONS IS EXPECTED WHERE THE SNOW CUTS OFF. WHERE THIS NORTHWESTERN CUTOFF EXACTLY ENDS UP BEING DOES HAVE SOME UNCERTAINTY STILL. NORTH WINDS WITH GUSTS TO 30 MPH ARE ALSO ANTICIPATED FRIDAY AND FRIDAY NIGHT WITH THIS STORM. A SNOW ADVISORY MEANS THAT AN AVERAGE OF UP TO 5 INCHES OF SNOW ARE EXPECTED ACROSS THE ADVISORY AREA. ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW BEGINS...SO MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE ESPECIALLY ALERT WHEN APPROACHING BRIDGES...OVERPASSES...AND CURVES. $$ BRITT
000 WWUS43 KLSX 070615 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 1215 AM CST FRI MAR 7 2008 ...WINTER STORM TO IMPACT THE MID SOUTH THROUGH THE LOWER OHIO VALLEY... .A MAJOR STORM SYSTEM WILL BE DEVELOPING ALONG THE GULF COAST THROUGH TONIGHT AND THEN WILL MOVE NORTHEAST INTO THE MID ATLANTIC REGION BY SATURDAY. THIS WILL BRING ACCUMULATING SNOW TO SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. ILZ070-074-079-MOZ074-075-084-085-099-071815- /O.CON.KLSX.SN.Y.0002.000000T0000Z-080308T1200Z/ MARION IL-WASHINGTON IL-RANDOLPH IL-ST. FRANCOIS-STE. GENEVIEVE- IRON-MADISON-REYNOLDS- INCLUDING THE CITIES OF...SALEM...CHESTER...FARMINGTON 1215 AM CST FRI MAR 7 2008 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST SATURDAY. OCCASIONAL SNOW WILL CONTINUE INTO FRIDAY NIGHT. WHILE THE INTENSITY WILL NOT NECESSARILY BE HEAVY...THE LONG PERSISTENCE OF SNOWFALL WILL LEAD TO ACCUMULATIONS OF SEVERAL INCHES IN THE ADVISORY AREA. BY LATE FRIDAY NIGHT...ACCUMULATIONS OF 2 TO 5 INCHES ARE EXPECTED...WITH ISOLATED 6 INCH AMOUNTS POSSIBLE. DUE TO THE NATURE OF THE STORM IN THAT THERE WILL BE A PERSISTENT SNOW BAND OVER A LONG PERIOD OF TIME IN ONE GENERAL AREA...A SHARP NORTHWESTERN GRADIENT IN SNOW ACCUMULATIONS IS EXPECTED WHERE THE SNOW CUTS OFF. WHERE THIS NORTHWESTERN CUTOFF EXACTLY ENDS UP BEING DOES HAVE SOME UNCERTAINTY STILL. NORTH WINDS WITH GUSTS TO 30 MPH ARE ALSO ANTICIPATED FRIDAY AND FRIDAY NIGHT WITH THIS STORM. A SNOW ADVISORY MEANS THAT AN AVERAGE OF UP TO 5 INCHES OF SNOW ARE EXPECTED ACROSS THE ADVISORY AREA. ROADS MAY RAPIDLY BECOME SLIPPERY ONCE THE SNOW BEGINS...SO MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE ESPECIALLY ALERT WHEN APPROACHING BRIDGES...OVERPASSES...AND CURVES. $$ BRITT
000 WWUS43 KLSX 071024 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 424 AM CST FRI MAR 7 2008 ...LARGE STORM SYSTEM TO IMPACT PORTION OF SOUTHERN MISSOURI AND SOUTHERN ILLINOIS... .A STORM SYSTEM CENTERED IN THE DEEP SOUTH WILL MOVE NORTHEAST TOWARDS THE MID ATLANTIC REGION TODAY. THIS SYSTEM WILL BRING ACCUMULATING SNOWFALL TO SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS. THE SNOW SHOULD END OR BECOME VERY LIGHT BY EARLY EVENING. ILZ070-074-079-MOZ074-075-071130- /O.CAN.KLSX.SN.Y.0002.000000T0000Z-080308T1200Z/ MARION IL-WASHINGTON IL-RANDOLPH IL-ST. FRANCOIS-STE. GENEVIEVE- INCLUDING THE CITIES OF...SALEM...CHESTER...FARMINGTON 424 AM CST FRI MAR 7 2008 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE SNOW ADVISORY. LIGHT SNOW WILL OCCUR ACROSS THE AREA TODAY...HOWEVER AMOUNTS ARE EXPECTED TO BE LESS THAN PREVIOUSLY ANTICIPATED. EXPECT TOTAL SNOWFALL ACCUMULATIONS THROUGH LATE AFTERNOON TO AVERAGE AROUND 1 INCH. $$ MOZ084-085-099-072200- /O.EXT.KLSX.SN.Y.0002.000000T0000Z-080308T0000Z/ IRON-MADISON-REYNOLDS- 424 AM CST FRI MAR 7 2008 ...SNOW ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. OCCASIONAL SNOW IS EXPECTED ACROSS THE AREA TODAY. THE ACCUMULATING SNOW SHOULD END BY LATE AFTERNOON OR EARLY EVENING WITH TOTAL SNOW ACCUMULATIONS OF 2 TO 3 INCHES. THE HIGHEST AMOUNTS WILL BE ALONG AND SOUTH OF A LINE FROM BUNKER TO IRONTON TO FREDERICKTOWN. NORTH WINDS WITH GUSTS TO 25 MPH ARE ALSO ANTICIPATED WHICH COULD CAUSE SOME MINOR BLOWING AND DRIFTING OF SNOWFALL. A SNOW ADVISORY MEANS THAT AN AVERAGE OF UP TO 5 INCHES OF SNOW ARE EXPECTED ACROSS THE ADVISORY AREA. ROADS MAY BECOME SLIPPERY ONCE THE SNOW BEGINS...SO MOTORISTS SHOULD PLAN FOR A SLOWER THAN NORMAL TRIP. BE ESPECIALLY ALERT WHEN APPROACHING BRIDGES...OVERPASSES...AND CURVES. $$ GLASS
000 WWUS43 KLSX 071649 WSWLSX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ST LOUIS MO 1049 AM CST FRI MAR 7 2008 ...THE SNOW ADVISORY FOR PARTS OF SOUTH CENTRAL MISSOURI HAS BEEN CANCELLED... .THE WINTER STORM SYSTEM THAT BROUGHT SNOW TO PARTS OF SOUTH CENTRAL MISSOURI OVERNIGHT AND THIS MORNING HAS WEAKENED AND MOVED OUT OF THE AREA. HOWEVER THE HEAVIER SNOW WILL CONTINUE OVER PARTS OF SOUTHEAST MISSOURI THROUGH THIS AFTERNOON. MOZ084-085-099-071800- /O.CAN.KLSX.SN.Y.0002.000000T0000Z-080308T0000Z/ IRON-MADISON-REYNOLDS- 1049 AM CST FRI MAR 7 2008 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE SNOW ADVISORY. THE SNOW ADVISORY FOR PARTS OF SOUTH CENTRAL MISSOURI HAS BEEN CANCELLED. THE AREA OF SNOW HAS MOVED OUT OF THIS AREA AND NO LONGER REMAINS A THREAT. HOWEVER WILL CONTINUE OVER PARTS OF FAR SOUTHEAST MISSOURI THROUGH THIS AFTERNOON. $$ RP
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this snow advisory went out at Mar 6, 12:11 PM CST, 1 hour 44 minutes earlier.
Area forecast discussion, Mar 6, 12:11 PM CST, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1211 PM CST THU MAR 6 2008
.DISCUSSION...
00Z FCST OF LARGE SCALE UA TRENDS ACR CNTRL CONUS SIMILAR TO
PREVIOUS RUNS. TROF IN S STREAM AND STG SHTWV IN N STREAM
ATTEMPTING TO COME INTO PHASE ON FRI AND RESULT IN A SGNFT
DEEPENING OF TROF OVR THE AREA...AND PRODUCING STG CYCLOGENESIS
OVR S MS RVR VLY ALG STG BAROCLINIC ZN. MAIN CHG IN THE 00Z RUNS
WAS TO SLOW THE DEEPENING PROCESS JUST A BIT...ALL OPERATIONAL
MODELS ARE CAPTURING THIS SLOWING...AND HAVE ATTEMPTED TO TWEEK
THIS FCST PKG WITH THE THOUGHT THAT THE PCPN MAY BE A BIT SLOWER
TO ARRIVE THAN ERYR THOUGHT...AND SLOWER TO LEAVE AS WELL.
WHAT THE OPERATIONAL MODELS DO NOT AGREE ON IS LOCATION OF QPF
WITH THE RESULANT SYSTEM. WITH ALL OF THE MSTR THAT WL BE AVBL
WITH THIS SYS IT WL CERTAINLY BE A MAJOR PCPN PRODUCER...FIRST
ROUND OF PCPN WL COME FROM WAA AND ISENTROPIC LIFT AS SFC SYSTEM
WINDS UP AND THEN WITH DEF ZN ASSOC WITH UPR LO/CRCLN CNTR. THESE
MODEL TRENDS ARE SENDING MIXED SIGNALS...GFS AND WRF/NAM HV BEEN
TRENDING SLOWLY NORTH SINCE LAST NGT WITH SYS QPF...WHICH HAS BEEN
THE PROPER ADJ MOST OF THIS WINTER. HWVR...THE TRACK RECORDS OF
THE ECMWF AND CANADIAN THIS WINTER HAS BEEN PRETTY GOOD...AND
THOSE MODELS ARE MAINTAINING THEIR FCST THAT THE BULK OF THE QPF
WL BE S OF OUR AREA. CERTAINLY...N EDGE OF THE HVIER PCPN WL BE
SHARP, SO A SLGT SHIFT EITHER DIRECTION WL MAKE FOR BIG CHGS IN
THE EXPECTED SNOWFALL. ANOTHER CONCERN IS THAT AMS IN OUR AREA
WILL BE QUITE COLD...SO SNOW:LIQUD RATIOS SHUD BE FAIRLY
HIGH...AND THIS COULD REALLY CAUSE SNOWFALL TO ADD UP IF BANDED
PCPN AS SUGGESTED BY STG FRONTOGENETICAL FORCING COMES TO FRUITION
OVR S AREAS.
CALCULATING SNOWFALL AMTS WITH SLGTLY HIGHER QPFS AND SLGTLY
HIGHER SNOW:LIQUID RATIOS YIELDS SNOWFALL TOTALS OF ALMOST 6
INCHES IN FAR S AREAS OF OUR FA. DUE TO THE UNCERTAINTY HV
DECIDED TO ISSUE A WINTER STORM WATCH FOR THESE S 3 COUNTIES FROM
LATE TONIGHT INTO FRI NGT. THIS SHUD PROVIDE A GOOD HEADS UP AND
GIVE THE DAY SHIFT AN OPPORTUNITY TO ANALZE 12Z MODEL TRENDS BFR
DECIDING ULTIMATE HEADLINE FOR THE EVENT.
FOLLOWING TREND OF GOING FCST HV GONE AOA MAV MOS POPS FOR LT
TNGT INTO FRI NGT. MET POPS JUST LOOK PLAIN WACKY AND HV BEEN
TOTALLY DISCOUNTED. TEMP TRENDS WL RMN SIMILAR TO THOSE IN GOING
FCST...WITH BLO NORMAL READINGS THRU SAT...THEN MODERATING TEMPS
FOR THE START OF THE NEW WEEK.
TRUETT
&&
.AVIATION...
FOR THE 18Z TAFS...VFR CONDITIONS EXPECTED TO PREVAIL AT ALL TAF
SITES THRU THE VALID TAF PERIOD. MID AND HI CLOUDS EXPECTED TO
OVERSPREAD THE AREA THIS AFTERNOON AND THIS WILL PERSIST THRU
MIDDAY FRIDAY AS STORM SYSTEM PASSES TO THE S AND E. NON-VFR CIGS
MAY MOVE INTO AREAS S AND E OF KSTL...BUT OUTSIDE OF 50SM. NLY SFC
WNDS WILL VR NELY WITH TIME.
TES
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT
FOR IRON-MADISON-REYNOLDS.
IL...NONE.
&&
WFO LSXHazardous weather outlook, Mar 6, 6:01 AM CST, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 601 AM CST THU MAR 6 2008 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-071215- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 601 AM CST THU MAR 6 2008 ...WINTER STORM WATCH FOR SOUTHEAST MISSOURI FOR LATE TONIGHT THROUGH FRIDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SNOW IS EXPECTED TO DEVELOP OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS AFTER MIDNIGHT TONIGHT. ONE TO TWO INCHES OF ACCUMULATION WILL BE POSSIBLE ALONG AND SOUTH OF A CENTERVILLE...FREDRICKTOWN LINE BY MORNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SNOW IS LIKELY ACROSS SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS ON FRIDAY AND FRIDAY NIGHT. MOST OF THE ACCUMULATING SNOW SHOULD FALL SOUTH OF INTERSTATE 44 IN MISSOURI...AND ALONG AND SOUTH OF INTERSTATE 70 IN ILLINOIS... WITH A TOTAL SNOW ACCUMULATION OF UP TO 6 INCHES POSSIBLE OVER PARTS OF SOUTHEAST MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT SNOWFALL ACCUMULATIONS THAT THEY OBSERVE TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TRUETT
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 4:53 AM CST | Winter Storm Watch | LSX | Iron, Madison, Reynolds | 9 hr |
Nearby
Snow Advisories in Missouri, 2008Snow Advisories in Illinois, 2008Every snow advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.